# SDR IPXA2022020178547

- Difficulty date: January 5, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6080105
- Condition: None
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD LWR CARGO DOOR HAS A DENT BETWEEN STA Y=954.8 TO 957.8 AND INTERCOSTAL PLANE C . DENT IS (3"X 2.5" X.176" DEEP)REPAIRED DENT AT THE FWD LWR CARGO DOOR BETWEEN STA Y=954.8 TO 957.8 AND INTERCOSTAL PLANE C IAW MD11 EA 011-5200-01-A9469 REF I/R AND UPS EO MD11-5230-82683-A. FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 01/27/22 (MAJOR)
